Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Victoria

The worst thing about accutane

Recommended Posts

I think the worst thing about accutane is that you blush easily, or at least I do. :redface2:

and I guess my face is a little more pink than usual too.

Does anyone else have this?

Share this post


Link to post
Share on other sites

Yeah extremely. Ive gotten a few "why do you turn red so easily?" and its really bad because I blush a lot as it is. I cant wait until Im done and my face is normal again but other than that I have no complaints. I rather be a little PINK than have RED pimples.

Share this post


Link to post
Share on other sites

Well Ive been on it for 5 months (1 month left) and it started out as I'd just blush easily in the second and third month but when the fourth month started and now Ive had a pinkish tint so pretty much all the way through I guess.

<_<

Oh well. Come the end of August I'm done and there isnt a word for how happy I am.

Share this post


Link to post
Share on other sites

My brother's been off accutane for over a year, and he still has -very- flushed cheeks. However, I can't remember if he had flushed cheeks prior to taking accutane or not. Nevertheless, it doesn't look stupid, he just looks... flushed!

Share this post


Link to post
Share on other sites

LOL I was thinking about this the other day at work. Definately a bit embarrising to say the least.

The other thing is that drinking alcohol while taking tane is a big no no. I proved that to myself last night.

Share this post


Link to post
Share on other sites

yeah i found i would blush more easily, i also found that bein on it made me sweat more! wearin contact lenses was murder as it dried my eyes out and i got the usual dry lips.

i came off accutane last january after being on it for 6 months at 60mg a day but my acne has come back and progressively got worse over the past 2 months. it was my second time on the "wonder drug" and my skin only remained clear for 5 or 6 months after finishing treatment. i have now given up on the drug as god knows what it does to my body and for such a short time of bein acne free, i don't think its worth the risks. i am 21 and have suffered with acne for 7 or 8 years.

i'm now tryin vit b5 at 12g a day (now on day 18) and the regimen (just started). i reckon the b5 is worth atry b4 any1 tries accutane.

Share this post


Link to post
Share on other sites

I was on Accutane for about 2months last year. It completely cleared my face, but acne is now back.

For me, the worst thing is dry lips, too. It still lasts until now. It's been almost one year since I stopped taking it.

Share this post


Link to post
Share on other sites

The other thing is that drinking alcohol while taking tane is a big no no. I proved that to myself last night.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×